# SDR AALA201712279014

- Difficulty date: December 25, 2017
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N816NN
- Make and model: Boeing 737823
- Aircraft serial: 31081
- Aircraft time: 26,401 hours, 10,266 cycles
- Engine: Cfmint CFM567B20
- Engine time: 26,423 hours, 10,276 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Fan
- Condition: Out Of Balance
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE VIBRATION OF 1.5 UNITS FROM TAKEOFF TO START OF DESCENT, 2 HOURS.  MAINTENANCE ACCOMPLISHED FAN TRIM BALANCE IAW MCM CARD 77-95-12
